CSpace  > 系统科学研究所
On skew-symmetric games
Hao, Yaqi1; Cheng, Daizhan2
2018-04-01
Source PublicationJOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
ISSN0016-0032
Volume355Issue:6Pages:3196-3220
AbstractBy resorting to the vector space structure of finite games, skew-symmetric games (SSGs) are proposed and investigated as a natural subspace of finite games. First of all, for two player games, it is shown that the skew-symmetric games form an orthogonal complement of the symmetric games. Then for a general SSG its linear representation is given, which can be used to verify whether a finite game is skew-symmetric. Furthermore, some properties of SSGs are also obtained in the light of its vector subspace structure. Finally, a symmetry-based decomposition of finite games is proposed, which consists of three mutually orthogonal subspaces: symmetric subspace, skew-symmetric subspace and asymmetric subspace. An illustrative example is presented to demonstrate this decomposition. (C) 2018 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
DOI10.1016/j.jfranklin.2018.02.015
Language英语
Funding ProjectNNSF (National Natural Science Foundation) of China[61773371] ; NNSF (National Natural Science Foundation) of China[61733018]
WOS Research AreaAutomation & Control Systems ; Engineering ; Mathematics
WOS SubjectAutomation & Control Systems ; Engineering, Multidisciplinary ; Engineering, Electrical & Electronic ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000428237800010
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29967
Collection系统科学研究所
Affiliation1.Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, LSC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Hao, Yaqi,Cheng, Daizhan. On skew-symmetric games[J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2018,355(6):3196-3220.
APA Hao, Yaqi,&Cheng, Daizhan.(2018).On skew-symmetric games.JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,355(6),3196-3220.
MLA Hao, Yaqi,et al."On skew-symmetric games".JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS 355.6(2018):3196-3220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hao, Yaqi]'s Articles
[Cheng, Daizhan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hao, Yaqi]'s Articles
[Cheng, Daizhan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hao, Yaqi]'s Articles
[Cheng, Daizhan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.